Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 320, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 25, 2008, 8:25 PM CDT for Poweshiek County, Tama County, Iowa. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2008, 8:25 PM CDT (01:25 UTC)
- Expired
- Jun 25, 2008, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Poweshiek County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 7:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2577 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 260124
SVRDMX
IAC157-171-260200-
/O.NEW.KDMX.SV.W.0320.080626T0125Z-080626T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POWESHIEK COUNTY IN CENTRAL IOWA...
SOUTHEASTERN TAMA COUNTY IN CENTRAL IOWA...
* UNTIL 900 PM CDT.
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES NORTH OF BROOKLYN...OR 21 MILES WEST OF
MARENGO...AND MOVING EAST AT 19 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BROOKLYN BY 830 PM CDT...
HARTWICK BY 845 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 192 AND 204.
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
LAT...LON 4169 9259 4191 9256 4191 9229 4178 9230
4178 9229 4166 9229
TIME...MOT...LOC 0125Z 274DEG 17KT 4183 9246
$$
ALBRECHT1 follow-up statement
000
WWUS53 KDMX 260136
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
836 PM CDT WED JUN 25 2008
IAC157-171-260200-
/O.CON.KDMX.SV.W.0320.000000T0000Z-080626T0200Z/
TAMA IA-POWESHIEK IA-
836 PM CDT WED JUN 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN POWESHIEK AND SOUTHEASTERN TAMA COUNTIES...
AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR HARTWICK...OR 18 MILES WEST OF
MARENGO...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HARTWICK BY 845 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 200 AND 204.
LAT...LON 4166 9230 4173 9253 4191 9249 4191 9229
4178 9230 4178 9229 4167 9229
TIME...MOT...LOC 0136Z 274DEG 17KT 4183 9239
$$
ALBRECHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:36 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 25, 3:36 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 336 PM CDT WED JUN 25 2008 .SHORT TERM /TONIGHT/... THE FORECAST TONIGHT IS QUITE COMPLEX AS THERE ARE SEVERAL FEATURES OVER/NEAR THE CWA. CURRENTLY WE ARE QUITE UNSTABLE WITH 4000 J/KG OF CAPE OVER THE SW THIRD OF IA BUT SHEAR IS QUITE WEAK...GENERALLY 20-25KTS OR LESS. OVER THE NORTHWEST...A FRONTAL BOUNDARY EXISTS FROM A LOW IN NE MN. THE FRONT EXTENDS INTO FAR NW IA THEN ALONG THE NEB/SDKTA BORDER. THERE IS WEAK CONVERGENCE ALONG THE SURFACE FRONT BUT SO FAR IT HAS NOT BEEN ABLE TO PRODUCE/SUSTAIN THUNDERSTORMS. ALOFT...THE FLOW IS WEAK AND THERE IS NOT A LOT OF SUPPORT. HOWEVER...RUC ANALYSIS DOES INDICATE A COUPLE OF WEAK VORT CENTERS...ONE OVER NW IA...PROBABLY AIDING IN THE SHOWERS UP THERE...AND ONE IN NORTHEAST KS MOVING INTO SW IA. CAPE VALUES IN THIS AREA ARE EVEN HIGHER THAN IN SW IA AND THERE ARE NO THUNDERSTORMS DEVELOPING YET. HAVING SAID ALL THIS...ANY ONE OF THESE FEATURES CAN TRIGGER STORMS TONIGHT AT ANY TIME. THE LACK OF DEVELOPMENT THUS FAR IS THE PERPLEXING PART. MID/UPPER LEVEL WIND FIELDS ARE BETTER OVER MN CLOSER TO THE LOW. I WOULD EXPECT DEVELOPMENT TO INITIATE THERE THEN TRAVEL DOWN THE FRONTAL BOUNDARY THIS EVENING. I BELIEVE THE NAM HAS A GOOD HANDLE ON THE SCENARIO DEVELOPING THE PRECIP FURTHER SOUTH...WHERE THE THE FRONT WILL EVENTUALLY SAG INTO THE HIGH CAPE AREA. LATER TONIGHT A LLJ DEVELOPS AND THIS WILL PROBABLY AID IN THE DEVELOPMENT OF AN MCS MOVING SLOWLY ACROSS THE STATE OVERNIGHT INTO THURSDAY. WITH THE HIGH LEVEL OF UNCERTAINTY OVER JUST WHERE INITIATION WILL BEGIN I HAVE PLACED CHANCE POPS OVER THE CWA FOR TONIGHT. THE HIGHEST POPS STILL REMAIN NORTH BUT WITH FAIRLY DEEP MOISTURE OVER THE SOUTH...ANY STORMS THAT DEVELOP DOWN THERE WILL ALSO PRODUCE VERY HEAVY RAINFALL. .LONG TERM /THU-WED/... MOST ACTIVE PERIOD REMAINS WITHIN THE FIRST 60 HOURS OF THE FORECAST PERIOD. A FEW THUNDERSTORMS POSSIBLY ONGOING AT THE START OF THE PERIOD AT 12Z THURSDAY. THE BIGGER SHOW IS STILL EXPECTED TO BE A DEVELOPING MCS OVER WYOMING LATE THIS EVENING THEN ROLL THROUGH SOUTH DAKOTA OVERNIGHT BEFORE REACHING NORTHERN IOWA DURING THE DAY ON THURSDAY. SOME SFC HEATING IS LIKELY AHEAD OF THE SYSTEM AND THIS SHOULD ALLOW FOR AN INCREASINGLY UNSTABLE AIR MASS TO DEVELOP FOR THE STORMS TO FEED ON. SEVERE STORMS ALONG WITH AREAS OF HEAVY RAINFALL WILL BE POSSIBLE. ADDITIONAL STORMS EXPECTED THURSDAY NIGHT BEFORE THE PRIMARY FRONTAL BOUNDARY ARRIVES ON FRIDAY. GOOD INSTABILITY LIKELY AGAIN ON FRIDAY WITH MIX LAYER CAPES OF 2000 TO 2500 J/KG HOWEVER THE MAIN UPPER LEVEL FORCING WILL PASS TO THE NORTH. STILL ENOUGH SHEAR WILL REMAIN FOR SOME SEVERE MULTICELL STORMS AND ISOLATED SUPER CELLS. THE WEEKEND WILL BE DOMINATED BY A LARGE UPPER LEVEL LOW MOVING SLOWING THROUGH THE WESTERN GREAT LAKES REGION BRINGING CYCLONIC FLOW TO IOWA. HAVE COOLED HIGH TEMPERATURES AND ADDED LOW POPS TO THE NORTHEAST FOR EACH AFTERNOON AS IMPULSES ROTATE AROUND THE UPPER LOW. COOL TEMPERATURES THROUGH THE COLUMN WILL LEAD TO SOME INSTABILITY DURING THE AFTERNOONS. GRADUALLY WARMER NEXT WEEK WITH THE NEXT BEST CHANCE OF PRECIPITATION ARRIVING TUESDAY NIGHT AND INTO WEDNESDAY. && .AVIATION...25/18Z DIFFICULT FORECAST TODAY AS THE MODELS ARE NOT HANDLING THE MOISTURE VERY WELL. LOW PRESSURE OVER MN HAS A COLD FRONT EXTENDING SW TO NR NW IA THEN INTO SERN SDKTA AND NRN NEB. THE MODELS ARE FAIRLY CONSISTENT IN BREAKING OUT PRECIP THIS EVENING AND OVERNIGHT BUT WITH WEAK TO NO UPPER LEVEL SUPPORT...CONVECTION WILL HAVE TO BE BASED LARGELY ON CONVERGENCE ALONG THE FRONT. ONCE THE STORMS START TO DEVELOP THEY SHOULD GO QUICKLY IN THE UNSTABLE ENVIRONMENT WE ARE IN. WE MAY NEED THE HELP OF THE LLJ TO GET THINGS GOING. IN THAT CASE IT WOULD BE LATER THIS EVENING. THERE IS A POSSIBILITY THAT THE STORMS MAY FIRE FURTHER SOUTH ALONG THE FRONT IN WHICH CASE THE SOUTHERN TAF SITES WOULD ALSO BE AT RISK OF STORMS. I HAVE LEANED TOWARDS THIS SOLUTION AS SAT PIX SHOWING CONVECTIVE ELEMENTS OVER SRN/CENT NEB. MVFR COND W/ LCL IFR COND WL PREVAIL IN TSRA. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM...DONAVON SHORT TERM/AVIATION...FAB
Hazardous weather outlook, Jun 25, 4:02 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 402 PM CDT WED JUN 25 2008 IAZ004>007-015>017-023>028-033>039-044>050-262115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 402 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY NORTH OF HIGHWAY 30. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE...MAINLY THIS EVENING AND OVERNIGHT. HEAVY RAIN IS POSSIBLE WITH A FEW STORMS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH EARLY SATURDAY MORNING. AT THIS TIME...IT APPEARS THE BEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF INTERSTATE 80 THURSDAY AFTERNOON AND EVENING. THE MAIN THREAT WILL BE SEVERE DAMAGING WINDS AND LARGE HAIL WITH TORNADOES A SECONDARY THREAT. THE POTENTIAL FOR LOCALLY HEAVY RAIN IS EXPECTED INTO THURSDAY MORNING...AS WELL AS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT TONIGHT...AS WELL AS THURSDAY AFTERNOON AND FRIDAY. IAZ057>062-070>075-081>086-092>097-262115- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 402 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF HIGHWAY 30. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATER THIS EVENING. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE. A FEW RIVER FLOOD WARNINGS REMAIN IN EFFECT ALONG THE DES MOINES RIVER BELOW SAYLORVILLE RESERVOIR AND THE LOWER SOUTH SKUNK RIVER. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH EARLY SATURDAY MORNING. AT THIS TIME...IT APPEARS THE BEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF INTERSTATE 80 THURSDAY AFTERNOON AND EVENING. THE MAIN THREAT WILL BE SEVERE DAMAGING WINDS AND LARGE HAIL WITH TORNADOES A SECONDARY THREAT. THE POTENTIAL FOR LOCALLY HEAVY RAIN IS EXPECTED INTO THURSDAY MORNING...AS WELL AS ON FRIDAY. RIVER FLOODING IS EXPECTED TO CONTINUE INTO MID WEEK ALONG THE DES MOINES RIVER BELOW SAYLORVILLE AND THE LOWER SOUTH SKUNK RIVER BASIN. CONDITIONS WILL CONTINUE TO IMPROVE...BUT WILL BE MONITORED IN THE EVENT THAT HEAVY RAINFALL ELEVATES RIVER LEVELS ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT THEN AGAIN THURSDAY AFTERNOON AND FRIDAY. FAB
In the hours before
Local storm report, Jun 25, 7:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 NE MADRID 41.91N 93.78W
06/25/2008 E2.50 INCH BOONE IA NSSL-SHAVE
RELAYED PUBLIC REPORT.
&&
SMALLLocal storm report, Jun 25, 7:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
752 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM LIGHTNING 5 W ANKENY AIRPORT 41.70N 93.66W
06/25/2008 POLK IA LAW ENFORCEMENT
HOUSE DAMAGE DUE TO LIGHNING STRIKE.
&&
STEACHOULocal storm report, Jun 25, 7:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 4 WNW DES MOINES 41.61N 93.68W
06/25/2008 E0.88 INCH POLK IA TRAINED SPOTTER
AT 719 PM A TRAINED SPOTTER REPORTED HAIL ABOUT NICKEL
SIZE FALLING FOR THE LAST 20 MINUTES.
0722 PM HAIL E NEVADA 42.02N 93.45W
06/25/2008 E1.00 INCH STORY IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL AT LEAST ONE INCH IN
DIAMATER ON THE SOUTHEAST SIDE OF NEVADA.
0726 PM HAIL 3 S NEVADA 41.97N 93.45W
06/25/2008 E1.50 INCH STORY IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL MOSTLY PENNY SIZED BUT WITH
A FEW UP TO 1.5 INCHES IN DIAMETER ABOUT 3 MILES SOUTH OF
NEVADA...AT THE INTERSECTION OF HIGHWAY F14 AND 270TH
STREET.
0731 PM HAIL 1 NW NEVADA 42.03N 93.46W
06/25/2008 E1.00 INCH STORY IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL IN NEVADA AT
735 PM...STARTED 4 MINUTES EARLIER.
0733 PM HAIL 6 SSW WOODWARD 41.78N 93.96W
06/25/2008 E1.75 INCH DALLAS IA TRAINED SPOTTER
AT 743 PM TRAINED SPOTTER REPORTED HAIL NEAR
MINBURN...MOSTLY PEA TO PENNY SIZED BUT WITH SOME STONES
UP TO GOLF BALL SIZE...LASTING APPROXIMATELY 10 MINUTES.
&&
LEELocal storm report, Jun 25, 8:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
806 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL NEVADA 42.02N 93.45W
06/25/2008 E1.75 INCH STORY IA BROADCAST MEDIA
WHO TV RELAYED REPORTS FROM VIEWERS OF GOLF BALL SIZED
HAIL FALLING IN NEVADA FROM 735 PM TO 740 PM.
&&
LEELocal storm report, Jun 25, 8:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
814 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM FUNNEL CLOUD N WELLSBURG 42.44N 92.93W
06/25/2008 GRUNDY IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED STRONG ROTATION AND A DEVELOPING
FUNNEL CLOUD...NOT ON THE GROUND...ON HIGHWAY T19 ABOUT 5
MILES NORTH OF WELLSBURG.
&&
LEELocal storm report, Jun 25, 8:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
822 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL HUXLEY 41.90N 93.60W
06/25/2008 E0.75 INCH STORY IA BROADCAST MEDIA
KCCI RELAYED REPORT FROM PUBLIC OF 3/4 INCH HAIL IN
HUXLEY.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:00 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk | 30 min |
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 49 min |
| Jun 25, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 30 min |
| Jun 25, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 46 min |
| Jun 25, 7:33 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 42 min |
| Jun 25, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 38 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Story | 34 min |
| Jun 25, 7:43 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Story | 36 min |
| Jun 25, 8:09 PM CDT | Tornado Warning | DMX | Grundy | 24 min |
| Jun 25, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 50 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 48 min |
| Jun 25, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Marshall, Polk, Story | 44 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 52 min |
| Jun 25, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Marion, Polk, Warren | 50 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 33 min |
| Jun 25, 8:59 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk | 4 hr |
| Jun 25, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 44 min |
| Jun 25, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 52 min |
| Jun 25, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Marion, Polk, Warren | 48 min |
| Jun 25, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 45 min |
| Jun 25, 9:51 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 39 min |
| Jun 25, 10:01 PM CDT | Flash Flood Warning | DMX | Poweshiek, Tama | 3 hr |
| Jun 25, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 39 min |
| Jun 25, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 51 min |
| Jun 25, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 50 min |
| Jun 25, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Monroe | 44 min |
| Jun 25, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 40 min |
| Jun 25, 11:10 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 50 min |
| Jun 25, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 47 min |
| Jun 25, 11:20 PM CDT | Flash Flood Warning | DMX | Mahaska, Wapello | 6 hr |
| Jun 25, 11:24 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 51 min |
| Jun 25, 11:42 PM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 33 min |
| Jun 26, 2:00 AM CDT | Severe Thunderstorm Warning | DMX | Warren | 45 min |
| Jun 26, 3:11 AM CDT | Areal Flood Advisory | DMX | Warren | 4 hr |
| Jun 26, 4:01 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more | 42 hr |
| Jun 26, 4:14 AM CDT | Flash Flood Warning | DMX | Warren | 6 hr |
| Jun 26, 6:43 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 62 min |
| Jun 26, 6:46 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 44 min |
| Jun 26, 7:00 AM CDT | Areal Flood Advisory | DMX | Lucas, Marion, Monroe | 3 hr |
| Jun 26, 7:39 AM CDT | Areal Flood Advisory | DMX | Sac | 3 hr |
| Jun 26, 7:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 57 min |
| Jun 26, 8:03 AM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 26, 8:17 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Webster | 58 min |
| Jun 26, 8:21 AM CDT | Areal Flood Advisory | DMX | Calhoun, Carroll, Crawford, Sac | 3 hr |
| Jun 26, 8:24 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 51 min |
| Jun 26, 8:29 AM CDT | Flash Flood Warning | DMX | Calhoun, Sac | 5 hr |
| Jun 26, 8:45 AM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 45 min |
| Jun 26, 8:51 AM CDT | Flash Flood Warning | DMX | Webster | 5 hr |
| Jun 26, 8:56 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk | 6 hr |
| Jun 26, 9:00 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 45 min |
| Jun 26, 9:02 AM CDT | Areal Flood Advisory | DMX | Audubon, Carroll, Greene, Guthrie | 3 hr |
| Jun 26, 9:13 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 47 min |
| Jun 26, 9:14 AM CDT | Flash Flood Warning | DMX | Marion, Warren | 6 hr |
| Jun 26, 9:31 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 44 min |
| Jun 26, 9:35 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Madison | 40 min |
| Jun 26, 9:41 AM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie, Madison | 4 hr |
| Jun 26, 9:48 AM CDT | Flash Flood Warning | DMX | Story | 4 hr |
| Jun 26, 10:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 41 min |
| Jun 26, 10:14 AM CDT | Areal Flood Advisory | DMX | Hamilton | 3 hr |
| Jun 26, 10:30 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 26 min |
| Jun 26, 10:35 AM CDT | Flash Flood Warning | DMX | Appanoose, Lucas, Monroe | 6 hr |
| Jun 26, 10:46 AM CDT | Wind Advisory | DMX | Audubon, Boone, Calhoun, Carroll, Crawford, Dallas and 14 more | 3 hr |
| Jun 26, 10:55 AM CDT | Areal Flood Advisory | DMX | Adams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more | 3 hr |
| Jun 26, 11:03 AM CDT | Areal Flood Advisory | DMX | Appanoose, Grundy, Hardin, Marshall | 10 days |
| Jun 26, 11:31 AM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 26, 12:05 PM CDT | River Flood Warning | DMX | Lucas | 44 hr |
| Jun 26, 3:59 PM CDT | River Flood Warning | DMX | Polk | 29 hr |
| Jun 26, 4:20 PM CDT | Areal Flood Warning | DMX | Monroe | 5 hr |
| Jun 26, 5:43 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 46 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.